zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Units in the modular function field. I. - II: A full set of units. - III: Distribution relations. (English) Zbl 0311.14005

MSC:
14G25Global ground fields
11R58Arithmetic theory of algebraic function fields
WorldCat.org
Full Text: DOI EuDML
References:
[1] Baker, A.: Contributions to the theory of diophantine equations. Phil. Trans. Royal Soc. London Series A, Math. and Physical Sciences No.1139, Vol. 263 (1968), pp. 173?208 · Zbl 0157.09702 · doi:10.1098/rsta.1968.0010
[2] Baker, A., Coates, J.: Integer points on curves of genus 1. Proc. Camb. Phil. Soc.67 (1970), pp. 595?602 · Zbl 0194.07601 · doi:10.1017/S0305004100045904
[3] Brylinski, J.: Torsion sur les courbes élliptiques (to appear)
[4] Chabauty, C.: Sur le théorème fondamental de la théorie des points entiers et pseudo-entiers des courbes algébriques. C. R. Acad. Sci. Paris No.217 (1943), pp. 336?338 · Zbl 0060.12101
[5] Chabauty, C.: Démonstration de quelques lemmes de rehaussement. C. R. Acad. Sci. Paris No.217 (1943), pp. 413?415 · Zbl 0063.00763
[6] Chevalley, C., Weil, A.: Un théorème d’arithmétique sur les courbes algébriques. C. R. Acad. Sci. Paris (1930), pp. 570?572
[7] Clemens, H.: On Prym varieties (to appear)
[8] Coates, J.: An effective analogue of a theorem of Thue. Acta Arithmetica, three papers:I, Vol. 15 (1969), pp. 279?305;II, Vol. 16 (1970), pp. 399?412;III, Vol. 16 (1970), pp. 425?435
[9] Deligne, P., Rapoport, M.: Les schémas de modules des courbes élliptiques. Modular functions of one variable II. Springer Lecture Notes No.349, pp. 143?316 · Zbl 0281.14010
[10] Demjanenko, V. A.: Torsion of elliptic curves. Izv. Akad. Nauk SSSR, Ser. Mat. Tom35 (1971), No. 2, AMS translation, pp. 289?318
[11] Demjanenko, V. A.: On the uniform boundedness of the torsion of elliptic curves over algebraic number fields. Izv. Akad. Nauk SSSR, Ser. Mat. Tom36 (1972), No. 3, AMS translation, pp. 477?490
[12] Grothendieck, A.: Eléments de géometrie algébrique. Pub. IHES, ChapterIV, 7.8.3, 7.8.6
[13] Drinfeld, V. G.: Two theorems on modular curves. Functional analysis and its applications, Vol.7, No. 2, translated from the Russian, April?June 1973, pp. 155?156
[14] Fricke, R.: Elliptische Funktionen und ihre Anwendungen, Vol. 1, pp. 450?451: Leipzig: Teubner Verlag 1930 · Zbl 56.1006.01
[15] Gelfond, A. O.: Transcendental and algebraic numbers. Moscow, 1952; translated, Dover press, 1960 · Zbl 0090.26103
[16] Hasse, H.: Neue Begründung der komplexen Multiplikation, I and II. J. Reine Angew. Math.157 (1927), pp. 115?139 and165 (1931), pp. 64?88 · Zbl 52.0377.01
[17] Hellegouarch, Y.: Une propriété arithmétique des points exceptionnels rationnels d’ordre pair d’une cubique de genre 1, C. R. Acad. Sci. Paris260 (1965), pp. 5989?5992
[18] Hellegouarch, Y.: Applications d’une propriété arithmétique des points exceptionnels d’ordre pair d’une cubique de genre 1. C. R. Acad. Sci. Paris 260 (1965), pp. 6256?6258 · Zbl 0135.09303
[19] Hellegouarch, Y.: Étude des points d’ordre fini des variétés abéliennes de dimension un definies sur un anneau principal, J. Reine angew. Math.244 (1970), pp. 20?36 · Zbl 0199.24602
[20] Hellegouarch, Y.: Points d’ordre fini sur les courbes élliptiques. C. R. Acad. Sci. Paris Ser. A?B273 (1971), pp. 540?543 · Zbl 0226.10023
[21] Iwasawa, K.: Lectures onp-adicL-functions. Annals of Math. Studies No. 74
[22] Klein, F.: Über die elliptischen Normalkurven dern-ten Ordnung und die zugehörigen Modulfunktionen dern-ten Stufe. Leipziger Abh. Bd. 13 (1885), p. 339
[23] Klein, F., Fricke, R.: Vorlesungen über die Theorie der elliptischen Modulfunktionen, Vol. 2. Johnson Reprint Corporation, NY, and Teubner Verlag, Stuttgart 1966 (from the 1890 edition)
[24] Kubert, D.: Universal bounds on the torsion of elliptic curves. J. London Math. Soc. (to appear) · Zbl 0331.14010
[25] Lang, S.: Elliptic functions. Addison Wesley, Reading (1974)
[26] Lang, S.: Integral points on curves. Pub. IHES (1960) · Zbl 0112.13402
[27] Lang, S.: Diophantine geometry. New York: Interscience 1962 · Zbl 0115.38701
[28] Lang, S.: Isogenous generic elliptic curves. Am. J. Math. 1972 · Zbl 0244.14011
[29] Leopoldt, H.: Eine Verallgemeinung der Bernoullischen Zahlen. Abh. Math. Sem. Hamburg (1958), pp. 131?140 · Zbl 0080.03002
[30] Manin. J.: Parabolic points and zeta-functions of modular curves. Izv. Akad. Nauk SSSR, Ser. Mat. Tom36 (1972), No. 1, AMS translation, pp. 19?64 · Zbl 0243.14008
[31] Mumford, D.: Prym varieties (to appear) · Zbl 0299.14018
[32] Newman, M.: Construction and application of a class of modular functions. Proc. London Math. Soc. (3)7 (1957), pp. 334?350 · Zbl 0097.28701 · doi:10.1112/plms/s3-7.1.334
[33] Ramachandra, K.: Some applications of Kronecker’s limit formula. Ann. of Math.80 (1964), pp. 104?148 · Zbl 0142.29804 · doi:10.2307/1970494
[34] Recillas, S.: A relation between curves of genus three and curves of genus 4. Ph. D. dissertation, Brandeis University 1970 (see especially, pp. 107?108, and Theorem 2 of Chapter IV et sequences)
[35] Robert, G.: Unités élliptiques. Bull. Soc. Math. France, Memoire No.36 (1973)
[36] Roth, P.: Über Beziehungen zwischen algebraischen Gebilden von Geschlechtern drei und vier. Monatshefte22 (1911) · Zbl 42.0473.01
[37] Shimura, G.: Introduction to the arithmetic theory of automorphic functions. Iwanami Shoten and Princeton University Press 1971 · Zbl 0221.10029
[38] Siegel, C. L.: Über einige Anwendungen diophantischer Approximationen. Abh. Preuss. Akad. Wiss. Phys. Math. Kl. (1929), pp. 41?69 · Zbl 56.0180.05
[39] Weil, A.: Arithmétique et géometrie sur les variétés algébriques. Act. Sci. et Ind. No.206. Paris: Hermann 1935